CSpace
Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers
Yao, Chang-Long
2018
Source PublicationANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES
Volume54Issue:4Pages:1848
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33533
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yao, Chang-Long. Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers[J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES,2018,54(4):1848.
APA Yao, Chang-Long.(2018).Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers.ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES,54(4),1848.
MLA Yao, Chang-Long."Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers".ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 54.4(2018):1848.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yao, Chang-Long]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yao, Chang-Long]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yao, Chang-Long]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.